I am undergoing blood pressure treatment, and I also have thyroid problems. When I take the blood pressure tablet alone, I feel comfortable and relaxed. But when I take thyroid medication and blood pressure tablets, I have pain in my chest and left hand. Should I stop thyroid medication?
Welcome to icliniq.com.
Your thyroid gland is working less; that is why you are on Thyroxin tablets. For hypertension, you are taking tablet Telmisartan. I suggest taking both tablets as both works for their indications. I suggest consulting an endocrinologist for a workup of hypothyroidism and detection of its cause. If the cause is found, treat it; if no cause, then I recommend continuing with the Thyroxin tablets. I also suggest regular exercise, reducing weight, having blood sugar levels fasting and HbA1c (glycated hemoglobin) levels checked, and fasting lipid profile done.
Thank you for the reply.
Can I take both medication. Will it cause any problem?
Welcome back to icliniq.com.
I suggest taking both medications as there is no interaction between them.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I have blood test from year ago and at the time my thyroid level was fine ... m 29 years old no previous medical problems ... Read fullMy mom's BP medications are causing sleeping difficulties. Please suggest a suitable medicine.
.. be started on tablet Telmisartan 20 mg once a day in the morning, and we can increase the dose to 40 mg once a day depending upon the blood pressure (BP) response. The alternative for Telmisartan is Amlodipine 2.5 mg once a day, if it is not avail... Read fullIs tablet Thyroxine enough to cure hypothyroidism?
Hello doctor, I have hypothyroidism ... Is Thyroxine enough to cure hypothyroidism ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now